RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2000, Volume 191, Number 2, Pages 165–173 (Mi msb457)  

This article is cited in 1 scientific paper (total in 1 paper)

Contact of a free boundary with a fixed boundary

N. N. Ural'tseva

Saint-Petersburg State University

Abstract: For a simple elliptic obstacle problem the behaviour of the free boundary is studied near its points of contact with the fixed boundary of the domain. An earlier result of the author on the $C^1$-regularity of the boundary $\partial\mathscr N$ of the non-coincidence set is refined. It is shown that the previously imposed Lipschitz condition on $\partial\mathscr N$ can be dispensed with.

DOI: https://doi.org/10.4213/sm457

Full text: PDF file (221 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2000, 191:2, 307–315

Bibliographic databases:

UDC: 517.9
MSC: Primary 35R35; Secondary 35J85
Received: 28.10.1998

Citation: N. N. Ural'tseva, “Contact of a free boundary with a fixed boundary”, Mat. Sb., 191:2 (2000), 165–173; Sb. Math., 191:2 (2000), 307–315

Citation in format AMSBIB
\Bibitem{Ura00}
\by N.~N.~Ural'tseva
\paper Contact of a~free boundary with a~fixed boundary
\jour Mat. Sb.
\yr 2000
\vol 191
\issue 2
\pages 165--173
\mathnet{http://mi.mathnet.ru/msb457}
\crossref{https://doi.org/10.4213/sm457}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1751779}
\zmath{https://zbmath.org/?q=an:0956.35139}
\transl
\jour Sb. Math.
\yr 2000
\vol 191
\issue 2
\pages 307--315
\crossref{https://doi.org/10.1070/sm2000v191n02ABEH000457}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087494000012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034341435}


Linking options:
  • http://mi.mathnet.ru/eng/msb457
  • https://doi.org/10.4213/sm457
  • http://mi.mathnet.ru/eng/msb/v191/i2/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shahgholian H., Uraltseva N., “Regularity properties of a free boundary near contact points with the fixed boundary”, Duke Math. J., 116:1 (2003), 1–34  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:257
    Full text:110
    References:29
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019